# SDR CHQA201100185

- Difficulty date: May 22, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 18,487 hours, 17,111 cycles
- Engine: Allsn AE3007A
- Engine time: 16,536 hours, 14,664 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: 852701
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THERE WAS A LOUD NOISE COMING FROM THE NOSE LANDING GEAR DURING FLIGHT AND BELIEVED THAT THE LANDING GEAR DOORS DID NOT FULLY CLOSE.  ALL OF THE GEAR INDICATIONS WERE GOOD.  THE CREW SLOWED THE AIRCRAFT, CYCLED THE LANDING GEAR, AND THE NOISE STOPPED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR SEQUENCE SWITCH.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
